+ Site Statistics
+ Search Articles
+ Subscribe to Site Feeds
EurekaMag Most Shared ContentMost Shared
EurekaMag PDF Full Text ContentPDF Full Text
+ PDF Full Text
Request PDF Full TextRequest PDF Full Text
+ Follow Us
Follow on FacebookFollow on Facebook
Follow on TwitterFollow on Twitter
Follow on LinkedInFollow on LinkedIn

+ Translate

A limit theorem for discrete-parameter random evolutions

A limit theorem for discrete-parameter random evolutions

Advances in Applied Probability 16(2): 281-292

A limit theorem is developed which is then used to obtain diffusion approximations to the Wright-Fisher model in a Markovian environment.

Accession: 001153617

Download citation: RISBibTeXText

DOI: 10.2307/1427070

Download PDF Full Text: A limit theorem for discrete-parameter random evolutions

Related references

The central limit theorem under random truncation. Bernoulli 14(3): 604-622, 2008

Stochastic properties of one-parameter discrete model of genetic diversity in the unique random parameter case. Journal of Biomolecular Structure & Dynamics 17(3): 597-605, 2000

The central limit theorem under semiparametric random censorship models. Journal of Statistical Planning and Inference 127(1-2): 23-51, 2005

Central limit theorem for a class of globally correlated random variables. Physical Review. E 93(6): 062114-062114, 2016

Zipf's law, the central limit theorem, and the random division of the unit interval. Physical Review. E, Statistical Physics, Plasmas, Fluids, and Related Interdisciplinary Topics 54(1): 220-223, 1996

A discrete Levinson theorem for systems with singular limit and estimates of generalized eigenvectors of some Jacobi operators. Journal of Difference Equations and Applications 19(8): 1251-1267, 2013

A central limit theorem in the -model for undirected random graphs with a diverging number of vertices. Biometrika 100(2): 519-524, 2013

A central limit theorem for families of stochastic processes indexed by a small average step size parameter, and some applications to learning models. Psychometrika 33(4): 441-449, 1968

Phase transitions and random walks on graphs: A generalization of the Mermin-Wagner theorem to disordered lattices, fractals, and other discrete structures. Physical Review Letters 68(24): 3631-3634, 1992

Does the random distribution of discrete photoreceptor events limit the sensitivity of the retina?. Neuroscience Research. Supplement 4: S163-S180, 1986

A conditional limit theorem for a bivariate representation of a univariate random variable and conditional extreme values. Extremes 19(3): 351-370, 2016

An exact minimum variance filter for a class of discrete time systems with random parameter perturbations. Applied Mathematical Modelling 38(9-10): 2422-2434, 2014

Algebraic analysis of the generating functional for discrete random sets and statistical inference for intensity in the discrete Boolean random-set model. Journal of Mathematical Imaging and Vision 4(3): 273-290, 1994

Novel image fusion method based on adaptive pulse coupled neural network and discrete multi-parameter fractional random transform. Optics and Lasers in Engineering 52: 91-98, 2014

An extension of Kesten's renewal theorem for random walk in a random environment. Advances in Applied Mathematics 7(1): 80-100, 1986